# SDR CALA9900229

- Difficulty date: March 6, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N76823
- Make and model: Doug DC-9-82
- Aircraft serial: 49483
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Release Mech
- Part number: 59102331
- Condition: Failed Test
- Location: Tail Cone
- Part time: 31,235 hours
- Stage of operation: IN
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

THE TAIL CONE RELEASE PULL WAS LOW AT 15 POUNDS DURING TEST.  THE TAIL CONE WAS REMOVED AND A NEW TAIL CONE WAS INSTALLED AND RIGGED IAW MM 53-53-00.  OPERATIONAL CHECKS WERE GOOD.
